# SDR USAA039920

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927TS
- Make and model: Boeing 727227
- Aircraft serial: 20837
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 90052
- Condition: Inoperative
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6471 - LGA-DCA - RIGHT FORWARD OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED RIGHT FORWARD OVERWING EMERGENCY EXIT LIGHT BASE AND BATTERY.  (M)
